On the distribution of the ratio of sums of random variables

Novak, Serguei (1996) On the distribution of the ratio of sums of random variables. Theory of Probability and Its Applications, 41 (3). pp. 479-503. ISSN 0040-585X

Full text is not in this repository.

Abstract

We present an estimate of the accuracy of normal approximation for the distribution of a ratio of sums of random variables. The applications include the problem of non-parametric estimation of a regression function, the problem of non-parametric estimation of the extremal index, etc.

Item Type: Article
Additional Information: Novak S.Y. (1996) On the distribution of the ratio of sums of random variables. – Theory Probab. Appl., v. 41, No 3, 479–503.
Research Areas: A. > School of Science and Technology > Design Engineering and Mathematics
Item ID: 20592
Depositing User: Serguei Novak
Date Deposited: 23 Sep 2016 11:03
Last Modified: 13 Oct 2016 14:41
URI: http://eprints.mdx.ac.uk/id/eprint/20592

Actions (login required)

Edit Item Edit Item